# SDR AALA202307038878

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 63,309 hours, 36,755 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB031351
- Condition: Unknown
- Location: Elac
- Part time: 12,923 hours, 6,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED RIGHT ELEVATOR INPUT WITH AUTOPILOT ON. FELT AS RHYTHMIC PITCHING MOVEMENT IN MULTIPLE PHASES OF FLIGHT. MOVEMENT VISIBLE ON FLIGHT PAGE.  MAINTENANCE REPLACED ELEVATOR AND AILERON COMPUTER #2 (ELAC) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
